# SDR DALA1162290906

- Difficulty date: October 25, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 65,435 hours, 50,800 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1.2 INCH CRACK IN RT WING LOWER SPAR CAP WHILE PERFORMING INSPECTION PER EA 09-471576-12 AD REV A OPN NR 0502.  INSTALLED REPAIR PER EA 09-471576-12 AD REV A ME06 OPN NR 0601 AND DRAWING J060271 (TEMPORARY REPAIR).
